Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 6, 2024, 2:49 PM MDT for 10 counties in Colorado. It took effect at Apr 7, 2024, 9:00 AM MDT. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 6, 2024, 2:49 PM MDT (20:49 UTC)
- In effect from
- Apr 7, 2024, 9:00 AM MDT
- Expired
- Apr 7, 2024, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:23 AM MDT | NON-TSTM WND GST 63 | 9 Nnw Walsenburg, CO | Mesonet station CO030 025s05910rws1rhs - 0.4 Mi N Of B. |
| Apr 7, 9:35 AM MDT | NON-TSTM WND GST 63 | 4 E Crystola, CO | Mesonet station RRAC2 1 SE Rampart Rsvr. |
| Apr 7, 10:13 AM MDT | NON-TSTM WND DMG | 7 N Aguilar, CO | Several high profile vehicles reported over turned due the damaging crosswinds...from just north of Walsenburg to near Aguilar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659 WWUS85 KPUB 062049 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 249 PM MDT Sat Apr 6 2024 COZ227>237-071300- /O.UPG.KPUB.FW.A.0015.240407T1600Z-240408T0200Z/ /O.NEW.KPUB.FW.W.0016.240407T1600Z-240408T0200Z/ /O.CON.KPUB.FW.W.0015.000000T0000Z-240407T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 249 PM MDT Sat Apr 6 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a new Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch for Sunday is no longer in effect. * Affected Area...Fire Weather Zones 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...West 30 to 40 mph with gusts up to 60 mph. Strongest winds this afternoon and tonight. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
612 WWUS85 KPUB 070156 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 756 PM MDT Sat Apr 6 2024 COZ227>237-071800- /O.EXP.KPUB.FW.W.0015.000000T0000Z-240407T0200Z/ /O.CON.KPUB.FW.W.0016.240407T1600Z-240408T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 756 PM MDT Sat Apr 6 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...West northwest 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-071800- /O.EXA.KPUB.FW.W.0016.240407T1600Z-240408T0200Z/ Northern El Paso County Including Monument and Black Forest- 756 PM MDT Sat Apr 6 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONE 226... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low humidity, which is in effect from 10 AM to 8 PM MDT Sunday. * Affected Area...Fire Weather Zone 226. * Winds...Northwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
062 WWUS85 KPUB 070955 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 355 AM MDT Sun Apr 7 2024 COZ226>237-080200- /O.EXT.KPUB.FW.W.0016.240407T1500Z-240408T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 355 AM MDT Sun Apr 7 2024 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 226... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237, which includes all of the southeast Colorado Plains. * Winds...Northwest 20 to 30 mph with gusts up to 50 mph, with the strongest winds expected through the late morning. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
389 WWUS85 KPUB 072039 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 239 PM MDT Sun Apr 7 2024 COZ226>237-080200- /O.CON.KPUB.FW.W.0016.000000T0000Z-240408T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 239 PM MDT Sun Apr 7 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 226... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...Northwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
267 WWUS85 KPUB 080151 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 751 PM MDT Sun Apr 7 2024 COZ226>237-080300- /O.EXP.KPUB.FW.W.0016.000000T0000Z-240408T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 751 PM MDT Sun Apr 7 2024 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... Winds have begun to weaken and relative humidity values have improved across the warned area. Therefore, the warning will be allowed to expire on time. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:08 PM MDT, 2 hours 41 minutes earlier. Its key messages:
- Damaging winds possible across the Mountains and I-25 corridor late this afternoon through early tomorrow morning. Worst winds expected overnight.
- Extreme fire weather conditions expected this afternoon through early evening across portions of the plains. Blowing dust will also be possible. Critical Fire Weather conditions return Sunday.
- Next storm system will bring more precipitation to southern CO Tuesday though a more southerly storm track has trended amounts down.
Area forecast discussion, Apr 6, 12:08 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1208 PM MDT Sat Apr 6 2024 .KEY MESSAGES... - Damaging winds possible across the Mountains and I-25 corridor late this afternoon through early tomorrow morning. Worst winds expected overnight. - Extreme fire weather conditions expected this afternoon through early evening across portions of the plains. Blowing dust will also be possible. Critical Fire Weather conditions return Sunday. - Next storm system will bring more precipitation to southern CO Tuesday though a more southerly storm track has trended amounts down. && .UPDATE... Issued at 1207 PM MDT Sat Apr 6 2024 Will let Winter Wx Advisories expire for the Sangres, as obs/web cams show only flurries and very patchy blowing snow. Will keep advisories going farther west along the Continental Divide, where some snow showers and stronger winds will persist into the afternoon. Have seen an area of rain/snow/graupel develop over nern El Paso County, and expect at least the srn end of this area to graze Crowley/Kiowa Counties as it moves e-se during the afternoon. Wind highlights remain on track, with gusts already around 60 mph over the srn I-25 corridor from Pueblo through Walsenburg and Trinidad. Winds will continue to gradually strengthen through the afternoon with slightly deeper mixing and an increase in mid level flow contributing to higher speeds. Still appears window for the strongest winds is late this evening and overnight as mountain wave develops. HRRR has backed off on gusts in the Pikes Peak region slightly, though still some gusts over 80 mph look likely in the lee of the Ramparts/Cheyenne mountain. Fire danger remains high on the plains, and Red Flag Warning will continue into the evening. && .SHORT TERM /THROUGH TONIGHT/... Issued at 356 AM MDT Sat Apr 6 2024 Today... A look at the current radar imagery shows and band of more moderate snow showers moving over the southeastern mountains, although the rain-shadow effect is causing them to dissipate as they move over the adjacent plains, and this will likely be the case throughout the day as southeast Colorado looks to be dry slotted quite a bit in the mid levels between 700-500 mb with more of the moisture advection occurring further to the north. A very dynamic major shortwave trough continues to advance towards the region today. A bora front associated this system will continue to move through the eastern half of the high terrain early this morning, and provide the possibility of some convective showers and even a few snow squalls, given the amount of forcing along the boundary. The best location looks to be over the Sangre de Cristo Mountains, although there may also be a possible snow squall develop over the Pikes Peak Region/Rampart Range and/or Palmer Divide right around daybreak. Surface winds have been very strong and gusty out of the southwest and these will shift to out of the west after passage of the front. On the backside of the low, winds will continue to increase out of the west over the plains. These downsloping winds will continue to dry out and adiabatically warm up the lower levels, even with a cooler air mass in place behind the front. Therefore, conditions will once again be favorable for rapid fire growth and spread over a majority of the plains by later this afternoon and through the early evening hours before RH values recover back above the critical threshold. Areas of blowing dust will also be possible. Moreover, with the strength of these winds and occasional gusts of 70 mph or greater, this would constitute extreme fire weather conditions at times. It is imperative to avoid any activities which could cause a spark with these conditions in place later today! By later this afternoon through early evening, there is going to be a mountain wave establishing itself, which has been showing up as a very strong signal on vertical cross sections across the PPR/Rampart Range area, especially by 6 PM. The only caveat is that the wave-induced critical layer does not occur until later and is closer to the 500 mb level, vs the 400 mb level. Also, that the inversion does not appear to be well-pronounced until later in the evening, which does make sense given the amount of mixing that is still occuring just before sunset. Despite this, there is a strong indication that this will produce very strong and gusty winds right along the mountain/plains interface, mainly the Air Force Academy/Monument Hill area. Having said this, some wind gusts may approach 90 mph for leeward side (eastern facing slopes) of the Rampart Range. If traveling on north to south oriented road, be advised that severe crosswinds may occur, especially for high-profile vehicles along portions of the northern I-25 corridor. Even though there is a colder air mass moving in and temperatures will be notably cooler today than they were yesterday, the compressing and adiabatically warming winds will allow for temperatures over the lower elevations to remain warm enough that any precip should be in the form of rain, although if there is a heavier and more convective shower or snow squall occur over the Palmer Divide area, this could produce a quick burst of heavy and accumulation of snow (although given the recent warm temperatures, roads conditions might still be okay). Highs will max out in the upper 50s to mid 60s over the plains, with generally 20s and 30s across the higher terrain, except 40s in the valleys, and teens for highest peaks. Tonight... The cross sections allude to a more strong signature for a mountain wave event by later in the evening as a near-mountain top inversion becomes more evident and reverse shear looks better between the 400- 500 mb level for the PPR/Ramparts after around 9 PM, which increases confidence that there could be very strong and damaging winds right along the mountain/plains interface with severe crosswinds at times for north/south oriented. The most likely locations remain to be over El Paso County, although there is some of the these signals showing up further to the south for the Wets and southern Sangres, even though it becomes more forward shear dominant the further south you go. Still, there may be some very strong and damaging winds possible over portions of the southern I-25 corridor as well. This looks to continue throughout most of the night. On the other hand, snow across the higher terrain will be winding down, as the surface low continues to move further up towards the NE. There could still be some wrap-around showers over portions of our northeastern plains (mainly Kiowa County) early in the evening. Most of the snow will be more confined to the central mountains by later in the evening and then taper off more going into the early morning tomorrow. -Stewey && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 356 AM MDT Sat Apr 6 2024 Mountain wave parameters break down Sunday morning as atmosphere becomes more unstable, and high winds are expected to come to an end by noon. It will still be windy and dry through the afternoon, and with critically low relative humidities still in place, have hoisted Fire Weather Watches for most of the southeast plains through early evening. Could still see localized gusts to around 75 mph in the lee of the southeast mountains through mid morning. Some isolated snow showers will be possible across the central mountains, but the remainder of the area will be dry. Next upper low will be dropping southward into the Desert SW on Monday. A cold front will push through southeast CO Sat night with a broad upglide pattern setting up through the day on Monday as the upper low gradually approaches and low levels slowly moisten. We start to see an uptick in rain and mountain snow showers Monday afternoon with some instability, but greater chances for precipitation will spread in Monday night through Tuesday as the upper low tracks across southern NM, and the northern stream trough sends a reinforcing easterly push into southeast CO. Overall the signal for heavier snow has decreased with a trend towards a more southern storm track. Will continue to monitor. Otherwise, that system will move out with drier and warmer conditions returning late week. -KT && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1125 AM MDT Sat Apr 6 2024 VFR conditions are expected at KALS, KCOS, and KPUB through 24 hours. Gusty west winds, gusting 30-45 knots, have already set in across the forecast area, and will continue through the end of this forecast period. For KALS, winds will increase this afternoon before backing of slightly after sunset. Meanwhile, some snow showers could blow past off of the nearby higher terrain, though no precipitation is expected directly at the terminal at this time. If something did manage to move overhead, it would be a light snow shower and very quick-moving with the winds, so impacts would be short-lived. For KCOS and KPUB, west-northwest flow will increase this afternoon with mid-level clouds sticking around. This evening, generally after 04Z or so, winds will increase substantially off of the mountains to the west, gusting upwards of 60 knots through a good portion of the overnight hours. These strongest gusts will start to wane around 10- 12Z, but winds are expected to remain gusty until after 18Z tomorrow. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until midnight MDT tonight for COZ058- 060. High Wind Warning until 11 AM MDT Sunday for COZ060>063-069- 072>088. Winter Weather Advisory until 6 PM MDT this evening for COZ066- 068. High Wind Warning until 8 PM MDT this evening for COZ070-071. Red Flag Warning until 8 PM MDT this evening for COZ227>237. Fire Weather Watch from Sunday morning through Sunday evening for COZ227>237. && UPDATE...PETERSEN SHORT TERM...STEWARD LONG TERM...KT AVIATION...GARBEROGLIO
Hazardous weather outlook, Apr 6, 5:51 AM MDT, 8 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 551 AM MDT Sat Apr 6 2024 COZ058>089-093>099-071200- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 551 AM MDT Sat Apr 6 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Damaging winds will be possible across portions of the I-25 corridor late this afternoon through early tomorrow morning. Worst winds are expected later this evening and overnight. There may be severe crosswinds at times for vehicles traveling on north to south oriented roads, especially for high-profile vehicles traveling on the I-25 corridor in northern El Paso County. Extreme fire weather conditions are expected this afternoon through early evening across much of the plains with very strong and gusty winds and blowing dust at times. Blowing snow, heavy at times, will continue across higher terrain. Snow squalls may occur early this morning over southeastern mountains and possibly Pikes Peak Region and Rampart Range, as well as the Palmer Divide. Highest snowfall amounts will be over the eastern San Juan Mountains and the Sawatch Range, where there could be as much as 8 inches of additional snow through tonight. Otherwise, lesser amounts are expected for the Sangre de Cristos of 2 to 4 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Damaging winds will continue Sunday morning across the mountains and adjacent lower elevations. Critical Fire Weather conditions will return for most of the southeast plains Sunday morning through Sunday evening as humidities drop below 15% and winds remain gusty through the afternoon. Avoid activities which could start a wildfire. Another storm system will bring a chance of rain and snow showers to the region Monday night through Tuesday night. Light to moderate snowfall accumulations will be possible for the mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/31
In the hours before
Local storm report, Apr 6, 11:00 AM MDT, 3 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1100 AM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Snow Creede 37.85N 106.93W
04/06/2024 M2.0 Inch Mineral CO Trained Spotter
&&
MGLocal storm report, Apr 6, 2:35 PM MDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
235 PM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Non-Tstm Wnd Gst 5 N Walsenburg 37.69N 104.79W
04/06/2024 M64 MPH Huerfano CO AWOS
AWOS station K4V1 4 N Walsenburg.
0215 PM Non-Tstm Wnd Gst 5 NNE Pueblo West 38.37N 104.71W
04/06/2024 M61 MPH Pueblo CO Mesonet
Mesonet station GW3678 PUEBLO WEST.
0210 PM Non-Tstm Wnd Gst 4 WNW Pueblo West 38.34N 104.82W
04/06/2024 M62 MPH Pueblo CO Mesonet
Mesonet station AR893 Arvada.
0150 PM Non-Tstm Wnd Gst 9 NNW Walsenburg 37.75N 104.84W
04/06/2024 M69 MPH Huerfano CO Mesonet
Mesonet station CO030 025s05910rws1rhs - 0.4
Mi N Of B.
0146 PM Non-Tstm Wnd Gst 2 NNE Florence 38.42N 105.10W
04/06/2024 M60 MPH Fremont CO AWOS
AWOS station K1V6 Fremont County Arpt.
0141 PM Non-Tstm Wnd Gst 2 NE Aguilar 37.42N 104.63W
04/06/2024 M60 MPH Las Animas CO Mesonet
Mesonet station CO031 025n033 Aguilar.
0130 PM Non-Tstm Wnd Gst 6 S Colorado City 37.86N 104.83W
04/06/2024 M76 MPH Huerfano CO Mesonet
Mesonet station CO029 025s066 Apache City.
1248 PM Non-Tstm Wnd Gst 3 ESE Hoehne 37.27N 104.33W
04/06/2024 M67 MPH Las Animas CO AWOS
AWOS station KTAD Trinidad Airport.
1227 PM Non-Tstm Wnd Gst 5 NE Blende 38.28N 104.50W
04/06/2024 M63 MPH Pueblo CO AWOS
ASOS station KPUB Pueblo Airport.
1055 AM Non-Tstm Wnd Gst 4 S Weston 37.07N 105.02W
04/06/2024 M63 MPH Las Animas CO AWOS
AWOS station 3CO4 4 S Weston.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:55 AM MDT | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.